# SDR AALA20181130002

- Difficulty date: November 29, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 70,591 hours, 9,014 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 35 hours, 4 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ENT89217
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN CALLED ON SATCOM TO REPORT COMPRESSOR STALL ON RIGHT ENGINE. ENGINE PULLED BACK TO IDLE TO KEEP ELECTRIC ONLINE BUT WAS NOT SHUT DOWN. EMERGENCY DELCARED, AC DIVERTED TO SNN, LANDED OVERWEIGHT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 2 ENGINE IAW MM 71-00-02,  W/C SEC12 IAW 71-95-18.  ENGINE RAN IAW 71-94-08.  ALL ENGINE PARAMETERS WERE NORMAL.  AIR & ELECTRICAL WERE NORMAL. NO EICAS MESSAGES NOTED.
